# SDR IPXA2025070697371

- Difficulty date: June 7, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57111244020000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FR47 LH HORIZONTAL JUNCTION HOLE C.  REAMED HOLE TO .528 IAW-A300-SRM-51-40-44 ALSO IN COMPLIANCE WITH EA-300-5710-27-A3998.PERFORMED ROTO ON LH HORIZONTAL JUNCTION HOLE C.  MANUFACTURED REPAIR BUSHING ON TRAVELER # T25/1820352, REPAIR BUSHING TRAVELER # T25/1820353, REPAIR COOUNTERCINK REPAIR BUSHING TRAVELER # T25/1820355.INSTALLED ALL BUSHES IN HOLE "C" USING LIQUID NITROGEN IAW EA 300-5710-27-A3998 STEP 17.
